# SDR DALA2015110406708

- Difficulty date: November 3, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 62,489 hours, 45,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1204-1218
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FINGER DOUBLER BETWEEN LONGERON 26 LT TO 25 LT AND BS Y=1204 TO Y=1218 AT AFT CARGO COMPARTMENT, SM.  NEW SECTION OF FINGER DOUBLER Y=1204 TO Y=1218 WAS REPLACED IAW SRM 53-04, FIG 12E, ER/A 511165-14MA, REV. C.  HFEC INSPECTION WAS ACCOMPLISHED NO CRACKS WERE FOUND AFTER DAMAGE REMOVED IAW NDT SPM 06-10-01-001.
